# SDR IPXA09M55583

- Difficulty date: April 7, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 51,371 hours, 6,287 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ F1-02, CTR CARGO DOOR JAMB, EXISTING REPAIR DOUBLER DAMAGED AT AFT LWR CORNER BETWEEN FS 1787-1793 AND LONGERONS 39-42 RT.  REMOVED EXISTING REPAIR DOUBLER, FABRICATED AND INSTALLED REPAIR FILLER, DOUBLER AND TRIPLER IAW MD-11 SRM 53-50-00 FIG 17.
